# SDR CALA9801473

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR LOWER SILL CORRODED AT BS 1065.  THE CORRODED AREA WAS CUT OUT IAW SRM 51-40-3.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-2, AND MM 51-20-11.
